# SDR VNAA0508001

- Difficulty date: August 1, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 3,550 hours, 3,499 cycles
- Engine: Ge CF343B1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Lightning Strike
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHTNING DAMAGE ON THE RIGHT WINGLET WAS FOUND DURING THE SERVICE CHECK.  MAINTENANCE COMPLIED WITH LIGHTNING STRIKE INSPECTIONS IAW CRJ200 AMM 05-51-05-220-803.  NO OTHER DEFECTS WERE FOUND.  THE WINGLET WAS TEMP REPAIRED IAW BOMBARDIER REO 601R-57-30-001.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
